I am on an antidepressant and Xanax when on high dose. I have been on prednisone for almost nine years. I was fine until year three when I experienced being out of balance with my moods. Hang in there. We do what we must to keep going. Exercise, if you can, will help. Be sure you are careful with wheat flours and any form of sugar. It leads to type 2 diabetes if long term prednisone.
As I stated above regarding meditation, it is a great mood enhancer. However, my world does not allow me to constantly meditate.the pain of my condition is an issue. As it will be for many. Not all have meditated for thirty years, on the other hand, most don't learn much from it. One needs a true teacher.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 9 answers
Posted 15 Apr 2012 • 3 answers
Posted 14 Apr 2013 • 2 answers
Posted 9 Dec 2013 • 2 answers
Posted 1 May 2016 • 2 answers